Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had implanon took out, unprotected sex. Could i be pregnant?

Hi my name is Danielle Williams an i was wondering if i had my implanon took out two moths ago then got on the depo shot but i am due for my next shot at the end of this month but i just had my period for about a week then i had unprotected sex then it started up again the next day an stopped a few hours after then i had unprotected sex again will i get pregnant
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thank you for your query.
Irregular cycles are very common after both events.
One is implanon removal, and the second is the onset of Depo shots.
In fact, for the first one or two months after changing a contraceptive method, a back up method is always recommended.
I would advise condom use for this cycle.
Also, consult your healthcare provider regarding this side effect as irregular cycles will be frequently experienced by you while on the Depo, which could be a source of anxiety.
take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
It is unlikely that you may fall pregnant as ovulation is not likely to happen in such a situation. The reason for the disturbed cycle is probably the hormonal imbalance caused by the depo shot. You should consult your doctor to help you suggest changes in the medication as well as monitoring. You should maintain a healthy body weight and proper diet and stress free life style. Wish you good health.
Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor